Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 25, 2021, 3:59 PM CDT for Robertson County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2021, 3:59 PM CDT (20:59 UTC)
- Expired
- Jul 25, 2021, 4:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
County Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 33 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
981
WWUS84 KOHX 252059
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
359 PM CDT Sun Jul 25 2021
TNZ007-252130-
Robertson TN-
359 PM CDT Sun Jul 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
430 PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Springfield, moving southeast at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Springfield, Coopertown, Cross Plains, Adams and Cedar Hill.
This includes Interstate 24 mile marker 18 and near mile marker 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3653 8670 3649 8668 3644 8709 3645 8709
3646 8713 3651 8712 3652 8711 3654 8712
3655 8712 3655 8714 3661 8712 3663 8713
3664 8711 3665 8687
TIME...MOT...LOC 2059Z 321DEG 10KT 3658 8698
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 25, 2:25 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 25, 2:25 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 225 PM CDT Sun Jul 25 2021 .DISCUSSION... Heat continues to be the story for the region, and that will continue this week and even intensify a bit mid week. Before that, chances for showers and thunderstorms will develop this afternoon ahead of a boundary and upper shortwave embedded in northwest flow to our north. Rain chances look to be higher area wide late morning through the afternoon, but any shower or storm that develops this afternoon through Monday afternoon will have the potential for heavy rain and localized flooding due to slower storm motions and high PWAT values above 2 inches. Showers and storms will return during the day Tuesday as another shortwave helps kick off convection mainly for the southern half of the mid state. By Wednesday, the strong upper high over the Plains will slowly work south and east for the rest of the week, and raise temps across the region. 850 mb temps look to be 20-22C, and high temperatures at the surface Wednesday and Thursday afternoon look to hit the mid to even upper 90s. Some relief may arrive on Friday with another upper shortwave and front that could provide some rain during the afternoon. However, still have highs in the low to mid 90s through Saturday. Saturday looks to mainly be dry, but shortwaves will try to provide relief with some daytime convection Sunday. The upper high will weaken slightly this weekend, but models still have 850 temps around 20C and keep most of the mid state in the low 90s. Heat will continue into next week as well as the upper high continues its slide south and east to be just south of our area by midweek. && .AVIATION... 18Z TAF DISCUSSION. VFR Conditions will continue with possible instances of MVFR ceilings and visibilities with any TSRA/RA that develops so included a VCTS between 19Z-02Z for all TAF locations. Winds will decrease after 02Z as patchy fog develops mainly at MQY/CKV/CSV with MVFR visibilities being predominant. && .PRELIMINARY POINT TEMPS/POPS... Nashville 75 91 73 93 73 / 40 60 20 30 0 Clarksville 73 89 71 91 71 / 40 40 10 10 0 Crossville 70 83 68 85 67 / 40 70 30 40 10 Columbia 73 90 72 92 72 / 30 70 30 40 0 Lawrenceburg 73 88 72 89 72 / 40 70 30 50 10 Waverly 74 90 73 90 72 / 30 60 30 50 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for Dickson-Hickman- Houston-Humphreys-Lawrence-Lewis-Montgomery-Perry-Stewart-Wayne. && DISCUSSION......Barnwell AVIATION........Hurley
Hazardous weather outlook, Jul 25, 5:01 AM CDT, 10 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CDT Sun Jul 25 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-261000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CDT Sun Jul 25 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few of the stronger thunderstorms this afternoon could bring heavy downpours resulting in minor localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JB Wright
In the hours before
Special weather statement, Jul 25, 3:59 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
359 PM CDT Sun Jul 25 2021
TNZ007-252130-
Robertson TN-
359 PM CDT Sun Jul 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
430 PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Springfield, moving southeast at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Springfield, Coopertown, Cross Plains, Adams and Cedar Hill.
This includes Interstate 24 mile marker 18 and near mile marker 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3653 8670 3649 8668 3644 8709 3645 8709
3646 8713 3651 8712 3652 8711 3654 8712
3655 8712 3655 8714 3661 8712 3663 8713
3664 8711 3665 8687
TIME...MOT...LOC 2059Z 321DEG 10KT 3658 8698
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:41 PM CDT | Heat Advisory | OHX | Dickson, Hickman, Houston, Humphreys, Lawrence, Lewis and 4 more | 6 hr |
| Jul 25, 4:56 PM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Jul 25, 5:00 PM CDT | Areal Flood Advisory | OHX | Montgomery | 2 hr |
| Jul 25, 5:15 PM CDT | Flash Flood Warning | OHX | Davidson | 2 hr |
| Jul 25, 5:19 PM CDT | Flash Flood Warning | OHX | Montgomery | 116 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.